Far Eastern Mathematical Journal

To content of the issue


On minimal Leibniz Poisson algebras of polynomial growth


S. M. Ratseev

2014, issue 2, . 248256


Abstract
Let $\{\gamma_n({\mathbf V})\}_{n\geq 1}$ be the sequence of proper codimension growth of a variety of Leibniz Poisson algebras ${\mathbf V}$. We give one class of minimal varieties of Leibniz Poisson algebras of polynomial growth of the sequence $\{\gamma_n({\mathbf V})\}_{n\geq 1}$, i.e. the sequence of proper codimensions of any such variety grows as a polynomial of some degree $k$, but the sequence of proper codimensions of any proper subvariety grows as a polynomial of degree strictly less than $k$.

Keywords:
Poisson algebra, Leibniz Poisson algebra, variety of algebras, growth of a variety

Download the article (PDF-file)

References

[1] . . , , . . . -. . , 94:3/1 (2012), 5465.
[2] . . , , , ., 1985.
[3] A. Giambruno, M. V. Zaicev, Polynomial Identities and Asymptotic Methods, v. 122, Providence R.I., AMS Mathematical Surveys and Monographs, 2005.
[4] . . , . . , , , . . . -. . , 40:6 (2005), 3650.
[5] A. Giambruno, D. La Mattina, V. M. Petrogradsky, Matrix algebras of polynomial codimention growth, Israel J. Math., 158 (2007), 367378.
[6] D. La Mattina, Varieties of almost polynomial growth: classifying their subvarieties, Manuscripta Math., 123:2 (2007), 185203.
[7] S. P. Mishchenko, A. Valenti, A Leibniz variety with almost polynomial growth, J. Pure Appl. Algebra, 202:1-3 (2005), 82101.

To content of the issue